Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Skin has painful acne since use of azelaic acid cream, revived with old medicines, persisting breakouts. Can I use adapelene 03?

last december ,i started using zyclin nano and adapelene0.1 and it surely gave me good results after using it for 2mnths, then my doctor prescribed me azelaic acid cream. after using that my skin became worse, filled with acne and painful.So i again went back to my old medicines and it helped. after using them for about 6 mnths ,stil im getting some breakouts, its not working as before it did. my face is not clear as it was before,i dont knw why my doctor prescribed dat horrible azelaic cream, can i use adapelene 0.3 as its a strong one.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Yes you can use adapelene 0.3 %

Just be careful to notice for any burning or itch.

Initially you should apply it only for an hour and wash off,

Gradually you can increase the duration.

Also use a sun screen in day time.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor